# SDR CA021023007

- Difficulty date: October 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER AIRBORNE, STAB & MACH TRIM DISCONNECTED. RE-ENGAGED SUCCESSFULLY, BUT WOULD DICONNECT AGAIN SHORTLY AFTER.(30SEC) HORIZ STAB TRIM CONTROL UNIT DISPLAYED 'MOTOR 1''CHANNEL 1' FAILED MESSAGE. UNIT REPLACED
